Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 85, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at May 14, 2015, 7:44 PM CDT for Garza County, Lynn County, Texas. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2015, 7:44 PM CDT (00:44 UTC)
- Expired
- May 14, 2015, 8:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Garza County, TX, Lynn County, TX
The radar
The Lubbock radar (KLBB), 63 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 7:55 PM CDT | TSTM WND GST 59 | 5 Ssw Graham, TX | REPORTED BY WEST TEXAS MESONET. |
| May 14, 8:12 PM CDT | TSTM WND DMG | Post, TX | TREE DAMAGE AND ROOF LIFTED OFF A SHED ON WEST 4TH STREET IN POST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 4:05 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 0.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1035 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1538 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
425
WUUS54 KLUB 150044
SVRLUB
TXC169-305-150130-
/O.NEW.KLUB.SV.W.0085.150515T0044Z-150515T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
744 PM CDT THU MAY 14 2015
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN GARZA COUNTY IN NORTHWESTERN TEXAS...
NORTHEASTERN LYNN COUNTY IN NORTHWESTERN TEXAS...
* UNTIL 830 PM CDT
* AT 744 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GRASSLAND...
OR 12 MILES EAST OF TAHOKA...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
POST...SOUTHLAND AND GRASSLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3299 10156 3310 10173 3338 10169 3335 10130
3306 10123
TIME...MOT...LOC 0044Z 217DEG 22KT 3312 10159
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
265 follow-up statements
721
WWUS54 KLUB 150052
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
752 PM CDT THU MAY 14 2015
TXC169-305-150130-
/O.CON.KLUB.SV.W.0085.000000T0000Z-150515T0130Z/
GARZA TX-LYNN TX-
752 PM CDT THU MAY 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR WESTERN GARZA AND NORTHEASTERN LYNN COUNTIES...
AT 752 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR POST...MOVING
NORTHEAST AT 30 MPH.
HAZARD...PING PONG SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
POST...SOUTHLAND AND GRASSLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3305 10153 3314 10169 3338 10169 3335 10130
3306 10123
TIME...MOT...LOC 0052Z 222DEG 24KT 3321 10150
HAIL...1.50IN
WIND...60MPH
$$
26503
WWUS54 KLUB 150059
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
759 PM CDT THU MAY 14 2015
TXC169-305-150130-
/O.CON.KLUB.SV.W.0085.000000T0000Z-150515T0130Z/
GARZA TX-LYNN TX-
759 PM CDT THU MAY 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN GARZA AND NORTHEASTERN LYNN COUNTIES...
AT 759 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR POST...MOVING
NORTHEAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
POST AND SOUTHLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3310 10151 3318 10166 3338 10169 3335 10130
3314 10125
TIME...MOT...LOC 0059Z 222DEG 24KT 3324 10146
HAIL...1.25IN
WIND...60MPH
$$
26068
WWUS54 KLUB 150103
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
803 PM CDT THU MAY 14 2015
TXC169-305-150130-
/O.CON.KLUB.SV.W.0085.000000T0000Z-150515T0130Z/
GARZA TX-LYNN TX-
803 PM CDT THU MAY 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN GARZA AND NORTHEASTERN LYNN COUNTIES...
AT 802 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GRASSLAND...OR 8 MILES WEST OF POST...MOVING NORTHEAST AT 25 MPH. A
TORNADO MAY BE POSSIBLE WITH THIS STORM ALONG US HIGHWAY 380 NEAR
THE LYNN AND GARZA COUNTY LINE.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
POST AND SOUTHLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3310 10151 3318 10166 3338 10169 3335 10130
3314 10125
TIME...MOT...LOC 0102Z 221DEG 20KT 3318 10153
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
26633
WWUS54 KLUB 150108
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
808 PM CDT THU MAY 14 2015
TXC169-305-150130-
/O.CON.KLUB.SV.W.0085.000000T0000Z-150515T0130Z/
GARZA TX-LYNN TX-
808 PM CDT THU MAY 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN GARZA AND NORTHEASTERN LYNN COUNTIES...
AT 807 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER POST...MOVING
NORTHEAST AT 30 MPH. THIS STORM IS EXHIBITING NEAR SURFACE ROTATION
APPROACHING THE CITY OF POST.
HAZARD...PING PONG SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
POST AND SOUTHLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3310 10151 3318 10166 3338 10169 3335 10130
3314 10125
TIME...MOT...LOC 0107Z 234DEG 28KT 3320 10140
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
26489
WWUS54 KLUB 150115
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
815 PM CDT THU MAY 14 2015
TXC169-305-150130-
/O.CON.KLUB.SV.W.0085.000000T0000Z-150515T0130Z/
GARZA TX-LYNN TX-
815 PM CDT THU MAY 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN GARZA AND NORTHEASTERN LYNN COUNTIES...
AT 814 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER POST...MOVING
NORTHEAST AT 20 MPH. TWO AREAS OF CIRCULATION OF OF CONCERN WITH THE
POSSIBILITY OF GENERATING A TORNADO. THE FIRST IS ON THE NORTHWEST
SIDE OF POST AND THE SECOND ABOUT 7 MILES WEST NORTHWEST OF POST.
HAZARD...PING PONG SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
POST AND SOUTHLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3315 10150 3321 10157 3337 10161 3335 10130
3315 10125
TIME...MOT...LOC 0114Z 213DEG 20KT 3323 10139
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
26What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 6:57 PM CDT, 47 minutes earlier.
Area forecast discussion, May 14, 6:57 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 657 PM CDT THU MAY 14 2015 .UPDATE... THE SEVERE THUNDERSTORM WATCH HAS BEEN EXPANDED TO COVER THE ENTIRE FORECAST AREA THROUGH 11 PM. THE LATEST HRRR GRADUALLY MORPHS THE CLUSTER OF TSTMS ACROSS THE WRN SPLNS INTO A SQUALL LINE WHICH THEN MOVES EAST TONIGHT. WE HAVE ALSO INCREASE THE POPS FOR MOST AREAS. && .AVIATION... -TSRA IS EXPECTED AT KLBB AND PVW THIS EVENING...THEN SEVERAL HOURS LATER AT KCDS. SOME SEVERE WIND WINDS AND LARGE HAIL ARE POSSIBLE. VFR CONDITIONS WILL RETURN LATE TONIGHT...ALTHOUGH THERE IS A LOW POTENTIAL FOR LOW CEILINGS...ESPECIALLY AT KCDS. SW BREEZES WILL INCREASE FRIDAY MORNING. && .PREV DISCUSSION... /ISSUED 214 PM CDT THU MAY 14 2015/ SHORT TERM... FORECAST THINKING CONTINUES ON TRACK WITH THAT PROVIDED IN THE NOON UPDATE. CAPE VALUES HAVE INCREASED A FAIR BIT IN THE LATEST MESOANALYSES PEAKING AT VALUES IN EXCESS OF 3KJ/KG PARTICULARLY ACROSS OUR SOUTHERN COUNTIES. BULK SHEAR CONTINUES TO BE RUNNING AROUND 35 KTS THOUGH ONE OF THE MORE REMARKABLE FIELDS IN THIS MORNING/S RUNS IS THE HELICITY...MOST NOTABLE THE 0-1KM FIELDS WHICH RAMP UP RAPIDLY THIS EVENING. THE ONE NEGATIVE...AND HISTORICALLY THIS CAN BE A DEAL-BREAKER...IS THE PRESENCE OF A PERSISTENT CIRRUS SHIELD. AS SUCH THE SEVERE THREAT IS CONDITIONAL ON INITIATION OF DEEP CONVECTION. HOWEVER...IF THINGS DO BECOME ESTABLISHED...ALL FORMS OF CONVECTIVE SEVERE WILL BE LIKELY. DATA SUGGESTS THAT THE WINDS WILL RAPIDLY BACK AROUND 00Z WITH ATTENDANT LOW LEVEL MOISTURE SURGE AND ENHANCE THE TORNADO THREAT. ASSUMING DEEP CONVECTION OCCURS...WOULD LOOK FOR INITIAL ACTIVITY TO BE SOMEWHAT DISCRETE AND EVOLVE TOWARD SOME SORT OF QLCS LATER THIS EVENING. AFTER THE ACTIVITY WANES THIS EVENING...COULD SEE A BIT OF FOG TOWARD MORNING ESPECIALLY ACROSS THE ROLLING PLAINS. WITH THAT OUT OF THE WAY...WE SHOULD GET A RESPITE IN CONVECTION UNTIL LATE FRIDAY AFTERNOON OR EVENING WITH ANOTHER SYSTEM MOVING ACROSS AS DISCUSSED IN THE LONG TERM. LONG TERM... MODELS ARE CHANGING COURSE A LITTLE BIT WITH REGARDS TO FRIDAY CONVECTION. THE UPPER LEVEL JET STREAK WILL COME OUT OF THE SOUTHWESTERN US FARTHER SOUTH CLOSER TO WEST TEXAS. THIS WILL LEAVE THE REGION IN DIVERGENCE FLOW ALOFT. OVERNIGHT CONVECTION LOOKS MORE LIKELY FROM FRIDAY NIGHT THROUGH MUCH OF SATURDAY MORNING. A PACIFIC COLD FRONT WILL EVENTUALLY OVERTAKE A RETREATING DRYLINE FRIDAY NIGHT DEVELOPING CONVECTION INITIALLY IN EASTERN NEW MEXICO. A LOW LEVEL JET RAMPING UP WILL SUSTAIN CONVECTION IN MORE OR LESS OF A LINEAR FORM. THIS WILL BE COUPLED WITH STRONG HEIGHT FALLS OVERNIGHT. STEEPER LAPSE RATES ENTERING THE REGION BECAUSE OF COOLING ALOFT WILL ALLOW THE POSSIBILITY OF SEVERE STORMS. THE PACIFIC COLD FRONT WILL THEN STALL OUT OVER THE ROLLING PLAINS WITH STRONGER LOW LEVEL CONVERGENCE ON SATURDAY AFTERNOON. THE UPPER LEVEL JET POSITION WILL FAVOR THE CENTRAL PLAINS RATHER THAN THE SOUTHERN HIGH PLAINS. ALTHOUGH THE SURFACE CONVERGENCE WILL FAVOR SOME INITIATION SATURDAY AFTERNOON OR EVENING OVER THE ROLLING PLAINS. SUNDAY WILL SEE A BREAK FROM THE CONVECTION CHANCES AS THE LONGWAVE TROUGH EJECTS OUT INTO THE PLAINS AND MIDWEST. A CANADIAN COLD FRONT ON MONDAY WILL ALLOW LOW LEVEL MOISTURE TO BE DRAWN BACK INTO THE REGION. OUR UNSETTLED WEATHER PATTERN WILL CONTINUE NEXT WEEK WITH WESTERN CONUS TROUGHING RAPIDLY DEVELOPING AGAIN NEXT WEEK. AT THE MOMENT...MONDAY-TUESDAY IS THE AGREED UPON TIME FRAME FOR BEST CONVECTION IN BOTH THE GFS AND ECMWF. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 55 77 53 74 / 30 10 50 0 TULIA 58 79 58 77 / 50 10 60 10 PLAINVIEW 59 79 59 77 / 60 10 60 10 LEVELLAND 59 80 59 78 / 70 10 60 0 LUBBOCK 60 81 61 80 / 70 10 60 10 DENVER CITY 59 81 58 78 / 30 10 60 0 BROWNFIELD 61 82 60 80 / 60 10 60 10 CHILDRESS 64 83 64 83 / 70 10 60 50 SPUR 63 82 63 83 / 70 10 60 20 ASPERMONT 66 83 66 85 / 70 20 60 50 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 33
Hazardous weather outlook, May 14, 11:47 AM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1147 AM CDT THU MAY 14 2015 TXZ021>044-151700- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1147 AM CDT THU MAY 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING ACROSS THE SOUTH PLAINS AND SOUTHERN ROLLING PLAINS. THE MOST INTENSE STORMS COULD PRODUCE VERY LARGE HAIL TO 3 INCHES IN DIAMETER AND DAMAGING DOWNBURST WINDS UP TO 80 MPH. ISOLATED TORNADOES WILL BE POSSIBLE MAINLY FOR AREAS ON THE CAPROCK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL SEVERE THUNDERSTORMS WILL THREATEN MUCH OF THE AREA ON FRIDAY EVENING...AND THEN AGAIN ON SATURDAY AFTERNOON MAINLY IN THE ROLLING PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED LATER TODAY.
In the hours before
Local storm report, May 14, 7:29 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
729 PM CDT THU MAY 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM FLOOD 1 E TOKIO 33.18N 102.55W
05/14/2015 TERRY TX EMERGENCY MNGR
WATER OVER THE ROAD ON 380 BETWEEN BROWNFIELD AND
TOKIO. VEHICLES STRANDED.
&&
EVENT NUMBER LUB1500189
SCOBBLocal storm report, May 14, 7:39 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
739 PM CDT THU MAY 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM TSTM WND DMG BULA 33.91N 102.64W
05/14/2015 BAILEY TX BROADCAST MEDIA
CARPORT DAMAGED BY STRONG WIND GUST. RELAYED BY LOCAL
MEDIA.
&&
EVENT NUMBER LUB1500190
SCOBBThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:04 PM CDT | Areal Flood Advisory | LUB | Lubbock | 116 min |
| May 14, 7:40 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 50 min |
| May 14, 8:28 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza | 47 min |
| May 14, 8:38 PM CDT | Areal Flood Warning | LUB | Lubbock | 112 min |
| May 14, 8:41 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 49 min |
| May 14, 9:16 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 44 min |
| May 14, 9:16 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 44 min |
| May 14, 9:44 PM CDT | Areal Flood Advisory | LUB | Crosby, Dickens, Garza, Kent | 2 hr |
| May 14, 10:21 PM CDT | Special Weather Statement | LUB | Dickens | 24 min |
| May 14, 10:45 PM CDT | Flash Flood Warning | LUB | Crosby, Dickens, Garza, Kent | 2 hr |
| May 14, 10:47 PM CDT | Special Weather Statement | LUB | Dickens | 28 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.